Does Gary Michael Voris Have Tell-Tale Facial Lipodystrophy Associated With Some HIV Medications?
rhinoHI • 15 hours ago He has tell-tale facial lipodystrophy associated with some HIV medications. So he contracts HIV, has a spiritual crisis, decides God is punishing him, and returns to the Catholic church. Now a life of major denial and self-flagellation. towel road
Lipodystrophy refers to the changes in body fat that affect some people with HIV. Lipodystrophy can include buildup or loss of body fat.
A person with HIV can have fat loss or fat buildup or both. Whether the changes are noticeable or not depends on the degree of fat loss or fat buildup.
The exact cause of lipodystrophy is unknown. It may be due to HIV infection or medicines used to treat HIV. Newer HIV medicines are less likely to cause the condition than HIV medicines developed in the past. Many people with HIV never develop lipodystrophy.
There isn’t a cure for lipodystrophy, but switching HIV medicines may help. Other ways to manage lipodystrophy include liposuction (surgical removal of fat) and injections of fat or a fat-like substance as a filler for fat loss in the face. Aids Info More>>>>>>>>